MathSciNet Relay Station
MathSciNet bibliographic data
MR2031121 11D41 (11F11 11F80)
Bennett, Michael A.; Skinner, Chris M. Ternary Diophantine equations via Galois representations and modular forms. Canad. J. Math. 56 (2004), no. 1, 23–54.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement